# SDR TWAA9902609

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 547
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LIGHTNING STRIKE AT STA 547 AND 1 INCH OVER LONGERON 5L ON LT FUSELAGE.  REPAIRED PER SRM 53-04, FIG 38 SHEET 7, PAGE 213.
